# SDR YENA201911139646

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 17,869 hours, 27,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 009062
- Condition: Failed
- Location: Emergency Lights
- Part time: 27,367 hours, 17,869 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 2572, SJU-TPA. CENTER FORWARD CABIN CEILING EMERGENCY LIGHT WILL NOT TEST; REPLACED EMERGENCY LIGHT POWER UNIT #2 IAW AMM 33-50-01.
